A 2-categorical approach to change of base and geometric morphisms I
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 1, p. 47-95
@article{CTGDC_1991__32_1_47_0,
     author = {Carboni, A. and Kelly, G. M. and Wood, R. J.},
     title = {A $2$-categorical approach to change of base and geometric morphisms I},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {1},
     year = {1991},
     pages = {47-95},
     zbl = {0747.18008},
     mrnumber = {1130402},
     language = {en},
     url = {http://http://www.numdam.org/item/CTGDC_1991__32_1_47_0}
}
Carboni, A.; Kelly, G. M.; Wood, R. J. A $2$-categorical approach to change of base and geometric morphisms I. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 32 (1991) no. 1, pp. 47-95. http://www.numdam.org/item/CTGDC_1991__32_1_47_0/

[1] J. Bénabou, Introduction to bicategories, Lecture Notes in Math. 47, Springer (1967), 1-77. | MR 220789

[2] R. Betti and A.J. Power, On local adjointness of distributive bicategories, Boll. Unione Mat. Italiana (7) 2-B (1988), 931-947. | MR 977597 | Zbl 0665.18007

[3] A. Carboni, S. Kasangian and R. Street, Bicategories of spans and relations, J. Pure Appl. Algebra 33 (1984), 259-267. | MR 761632 | Zbl 0577.18005

[4] A. Carboni, G.M. Kelly and R.J. Wood, A 2-categorical approach to geometric morphisms I, University of Sydney Research Report 89-19 (October 1989).

[5] A. Carboni and R. Street, Order ideals in categories, Pacific J. Math. 124 (1986), 275-288. | MR 856163 | Zbl 0565.18001

[6] A. Carboni and R.F.C. Walters, Cartesian bicategories I, J. Pure Appl. Algebra 49 (1987), 11-32. | MR 920513 | Zbl 0637.18003

[7] S. Eilenberg and G.M. Kelly, Closed categories, in Proc. Conf. on Categorical Algebra (La Jolla 1965), Springer (1966), 421-562. | MR 225841 | Zbl 0192.10604

[8] J.W. Gray, Formal category theory: adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR 371990 | Zbl 0285.18006

[9] J.W. Gray, Closed categories, lax limits and homotopy limits, J. Pure Appl. Algebra 19 (1980), 127-158. | MR 593251 | Zbl 0462.55008

[10] C.B. Jay, Local adjunctions, J. Pure Appl. Algebra 53 (1988), 227-238. | MR 961361 | Zbl 0673.18006

[11] A. Joyal and R. Street, Braided monoidal categories, Macquarie Math Reports 860081, Nov. 1986.

[12] A. Joyal and M. Tierney, An extension of the Galois theory of Grothendieck, Memoirs Amer. Math. Soc. 51 (1984), No. 309. | MR 756176 | Zbl 0541.18002

[13] G.M. Kelly, Monomorphisms, epimorphisms, and pull-backs, J. Austral. Math. Soc. 9 (1969), 124-142. | MR 240161 | Zbl 0169.32604

[14] G.M. Kelly, Doctrinal adjunction, Lecture Notes in Math. 420, Springer (1974), 257-280. | MR 360749 | Zbl 0334.18004

[15] G.M. Kelly, Basic Concepts of Enriched Category Theory, London Math. Soc. Lecture Notes Series 64, Cambridge Univ. Press (1982). | MR 651714 | Zbl 0478.18005

[16] G.M. Kelly and R. Street, Review of the elements of 2-categories, Lecture Notes in Math. 420, Springer (1974), 75-103. | MR 357542 | Zbl 0334.18016

[17] F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Rend. del Sem. Mat. e Fis. di Milano 43 (1973), 135-166. | MR 352214 | Zbl 0335.18006

[18] A.M. Ptits, Applications of sup-lattice enriched category theory to sheaf theory, Proc. London Math. Soc. 57 (1988), 433-480. | MR 960096 | Zbl 0619.18005

[19] R. Rosebrugh and R.J. Wood, Cofibrations in the bicategory of topoi, J. Pure Appl. Algebra 32 (1984), 71-94. | MR 739640 | Zbl 0535.18006

[20] R. Rosebrugh and R.J. Wood, Proarrows and cofibrations, J. Pure Appl. Algebra 53 (1988), 271-296. | MR 961365 | Zbl 0673.18008

[21] R.F.C. Walters, Sheaves and Cauchy-complete categories, Cahiers Top. Geom. Diff. Cat. XXII (1981), 283-286. | Numdam | MR 649076 | Zbl 0495.18009

[22] R.F.C. Walters, Sheaves on sites as Cauchy-complete categories, J. Pure Appl. Algebra 24 (1982), 95-102. | MR 647583 | Zbl 0497.18016

[23] R.J. Wood, Abstract proarrows I, Cahiers Top. Geom. Diff. Cat. XXIII (1982), 279-290. | Numdam | MR 675339 | Zbl 0497.18012

[24] R.J. Wood, Proarrows Ii, Cahiers Top. Geom. Diff. Cat. XXVI (1985), 135-168. | Numdam | MR 794752 | Zbl 0583.18003